# SDR GTIA2023100637519

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 21,446 hours, 9,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TKOF, FUME ODOR IN COCKPIT. PACK 1-OFF MITIGATED ODOR RESTORED PACK 1 @ 10,000. NO ODOR-PERFORMED TROUBLESHOOTING OF PACK 1 WITH APU BLEED ON, IAW TSM 05-50-00-810-831 A. FOUND NO ODOR THROUGHOUT AIRCRAFT. A/C PK FOR CONT. SVC.
